# SDR COMA0760050

- Difficulty date: January 23, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 20,815 hours, 19,026 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 4003
- Condition: Failed
- Location: T/E Flap
- Part time: 11,535 hours, 9,654 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5156 - FLAPS FAIL MESSAGE APPEARED WHEN FLAPS WERE SELECTED TO 8 DEGREES.  LANDED WITHOUT INCIDENT.  REPLACED LEFT INBOARD FLAP OUTBOARD ACTUATOR.
